# SDR ASOA05632

- Difficulty date: July 24, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Part number: 601R3807413
- Condition: Cracked
- Location: Passenger Door
- Component: Passenger Door
- Component part number: 601R317011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE AFT ANCHOR FITTING ON THE PASSENGER DOOR WAS FOUND CRACKED.  MAINTENANCE COMPLIED WITH REO, A TEMPORARY REPAIR VALID FOR 100 FLIGHT HOURS FROM DATA OF INCORPORATION.  THIS MRR WILL REMAIN OPEN PENDING COMPLETION OF PERMANENT REPAIR.  (K)
